Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Diarrhea, nausea, lightheadedness and weight loss. What is causing all these?

I feel nauseous constantly, but especially after eating. I get very light headed and feel like passing out, and have diahhrea, but am also constipated. I feel like throwing up, but can t. I m 18 years old, and have lost over 15 pounds in the last 5 months. I m worried something bad is happening. I ve gone to my doctor and the ER, but they don t do anything for me. Maybe I m not asking the right questions? Please help, I m tired of feeling gross all the time...
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query
Description of your symptoms direct to the gastrointestinal pathologies or may be form excessive stress.
You can remedy your symptoms by using some advice:
Eat a little and often
Eat meals at regular hours
Do not eat spices,fats and fry
Use much liquids
Use fruits
Do activity 30 min at least per day
And the more important do not stress.
If the symptom do not facilitated you need to follow up with a gastrohepatolog.

Take care of your self

Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor